CBS Fall 2020 Schedule Plots Return of Most Scripted Series – Variety

0

CBS is planning to convey again the overwhelming majority of its scripted lineup come fall regardless of the continued manufacturing shutdown attributable to the coronavirus pandemic.

“We imagine and are hopeful that we will go into manufacturing in some unspecified time in the future this summer season and have most if not all of these exhibits on in some unspecified time in the future within the fall,” CBS Leisure president Kelly Kahl tells Variety. He went on to say that CBS is in touch with “different studios, guilds, unions, medical specialists, metropolis, county, and state officers” with a view to decide greatest practices for restarting manufacturing as quickly as is safely potential.

The transfer comes after Fox and The CW, the one different broadcasters to announce their fall schedules to this point, are critically altering up their lineups with acquired sequence and different cease gaps within the occasion that full-scale manufacturing is unable to renew any time quickly.

Kahl didn’t rule out the possibilty that CBS might undertake the same strategy ought to the community’s exhibits fail to restart manufacturing in time for fall launches.

“I’m not going to enter specifics however we’ve got lots of choices at our disposal,” he says. “We’re getting pitches on a regular basis on sequence, specials, acquisitions, and one other profit to this merger with Viacom is we’ve got entry to much more materials ought to we’d like it.”

Because the lineup presently stands, CBS is basically banking on stability. The lineups on Mondays, Tuesdays, Fridays, and Saturdays stay the identical as final season. On Wednesdays, “Superb Race” returns to the autumn, because the community delayed the unique Might premiere of Season 32 of the sequence again in April. “SEAL Staff” will transfer to a brand new time slot at 10 p.m. on the night time.

Together with returning sequence, CBS will air its new Chuck Lorre comedy “B Constructive” and “The Equalizer” reboot starring Queen Latifah this fall. “B Constructive” will air Thursdays at 8:30 as half of the community’s comedy block on the night time, whereas “The Equalizer” will debut Sundays at 8. “Clarice,” the community’s solely different new scripted sequence order so far for subsequent season, can be held for midseason.

“Massive Bang Idea” prequel “Younger Sheldon” will lead into “B Constructive” on Thursdays, whereas “The Unicorn” will transfer again an hour to 9:30.

Together with “Clarice,” different CBS exhibits held for midseason embody scripted drama “SWAT” and the unscripted sequence “Undercover Boss.” As well as, CBS is planning to broadcast Tremendous Bowl LV on Feb. 7, 2021.

Learn the total CBS fall schedule beneath. All occasions are ET/PT. N=New sequence, NTP=New time interval.

MONDAY
8:00-8:30 PM THE NEIGHBORHOOD
8:30-9:00 PM BOB ♥ ABISHOLA
9:00-10:00 PM ALL RISE
10:00-11:00 PM BULL

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM FBI
10:00-11:00 PM FBI: MOST WANTED

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM THE AMAZING RACE (NTP)
10:00-11:00 PM SEAL TEAM (NTP)

THURSDAY
8:00-8:30 PM YOUNG SHELDON
8:30-9:00 PM B POSITIVE (N)
9:00-9:30 PM MOM
9:30-10:00 PM THE UNICORN (NTP)
10:00-11:00 PM EVIL

FRIDAY
8:00-9:00 PM MACGYVER
9:00-10:00 PM MAGNUM P.I.
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE EQUALIZER (N)
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM NCIS: NEW ORLEANS

LEAVE A REPLY

Please enter your comment!
Please enter your name here